# SDR AWXA9900335

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 2588880901
- Condition: Failed
- Location: Auto Pilot
- Part time: 47,829 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH AUTO PILOT ENGAGED OR NOT, THE NOSE OF AIRCRAFT MOVES CONSTANTLY ALL                           CONFIGURATIONS AND CRUISE.  REMOVED AND REPLACED YAW DAMPER COUPLER, OPS CK GOOD IAW MM22-11-141 PG 401 CURRENT HISTORY.  NO RELATED DISCREPANCIES.
